Is excessive sneezing part of withdrawal? I sneeze 8-9 times in a row still and I'm at day 15. If this is from the withdrawal, when might it go away. It must be part of the withdrawal since it started about 2 weeks ago.
yea im still sneezing too. On day 16 off oxys. thanks for posting. i thought i had allegies and a guy at work keeps giving me zertec (sp), lol.... it does help stop the sneezing. yea, how much longer??? scheesch
OMG!!!! Thank you for posting that! I'm in 2nd wk of c/t and feeling so much better, but I've been sneezing like crazy and cold (it's 98 outside!), I thought I must have a cold. Your post and the replies you've received have helped me a lot! Glad to know this will stop soon....I could always sneeze at least 10-12 times in a row, but now I'm sneezing 5 times that! Thanks again, and good luck to you, we should all buy stock in kleenex!:)
sneezing and all the other symptoms that goes along with w/d is part of getting all those toxins out of your body. Don't take stuff to decrease the symptoms, let your body get rid of it on it's own. The faster getting the toxins out the better you will feel.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.